Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 1 (2010)

Font Size:  Small  Medium  Large

Common Fixed Point Theorems of Generalized Contraction / Zamfirescu Pair of maps in Cone metric spaces

G. V. R. BABU

Abstract


We prove the existence of common fixed points of a
generalized contraction / Zamfirescu pair of maps in a complete cone metric
space. Our results generalize the results of Haung anf Zhang [L-G. Haung, X. Zhang: Cone metric spaces and fixed
point theorems of contractive mappings, J. Math. Anal. Appl.
332 (2007) 1468--1476]
and extend the results of Rezapour and Hamlbarani [Sh. Rezapour, R. Hamlbarani: Some notes on the
paper ``Cone metric spaces and fixed point theorems of contractive
mappings", J. Math. Anal. Appl. 345 (2008) 719--724].

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.